| Catalog Number |
WRAP-L12060 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Thrombosis/Thrombus (4440); Unintended Loss of Vascular Access (4867)
| Date of Event |
08/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Documentation of a merit wrapsody clinical trial was received, the patient experienced thrombosis on the graft.They were treated with medication, intervention and a thrombectomy.Possibly related to the subject device.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the product history and complaint database could not be performed since the lot number was not provided.The investigation is ongoing.If additional reportable information becomes available, it will be submitted in a supplemental report.